Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 113, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 9, 2016, 10:09 PM CDT for Clark County, Pike County, Arkansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2016, 10:09 PM CDT (03:09 UTC)
- Expired
- May 9, 2016, 10:30 PM CDT
- In force
- 21 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Clark County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 150 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 7:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1192 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 10.9
The text
As transmitted.
827
WUUS54 KLZK 100309
SVRLZK
ARC019-109-100330-
/O.NEW.KLZK.SV.W.0113.160510T0309Z-160510T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1009 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PIKE COUNTY IN SOUTHWESTERN ARKANSAS...
WEST CENTRAL CLARK COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 1030 PM CDT
* AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MURFREESBORO...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MURFREESBORO... NARROWS DAM... CRATER OF DIAMONDS
S...
DELIGHT... ANTOINE... BILLSTOWN...
ROY... NATHAN... PIKE CITY...
PISGAH... HIGHLAND IN PIKE COU...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3413 9331 3396 9338 3395 9342 3396 9348
3394 9352 3396 9354 3396 9362 3398 9365
3400 9373 3401 9382 3417 9382 3418 9384
TIME...MOT...LOC 0309Z 281DEG 32KT 3409 9375
HAIL...1.00IN
WIND...70MPH
$$
226What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:56 PM CDT, 7 hours 13 minutes earlier.
Area forecast discussion, May 9, 2:56 PM CDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 256 PM CDT MON MAY 9 2016 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT A POTENTIALLY SIGNIFICANT WEATHER EVENT IS SETTING UP FOR LATE THIS AFTERNOON AND EVENING. A STRONG UPPER LEVEL SHORTWAVE IS QUICKLY PROGRESSING EASTWARD ACROSS THE PANHANDLES REGION OF TX/OK. MEANWHILE...MORNING SHOWER ACTIVITY HAS LINGERED ACROSS MUCH OF THE STATE...WITH AN EXPANSIVE AREA OF CLOUD COVER STILL COVER THE BULK OF THE REGION. THIS HAS HAS LIMITED THE HEATING/INSTABILITY POTENTIAL THIS AFTERNOON. REGARDLESS...GIVEN THE IMPRESSIVE UPPER LEVEL DYNAMICS ASSOCIATED WITH THE SHORTWAVE...THERE WILL STILL CONVECTIVE ACTIVITY EXPECTED. MID-LEVEL LAPSE RATES ARE EXPECTED TO STEEPEN AS COLDER TEMPS ARE ADVECTED EASTWARD. THIS WILL ALLOW FOR A DEEPER CAPE PROFILE AND STRONGER UPDRAFTS. AS SUCH...DO EXPECT DISCRETE...SUPERCELL FORMATION ACROSS EASTERN OK AND WESTERN AR THIS EVENING...ESPECIALLY AS A WARM FRONTAL BOUNDARY BEGINS TO LIFT. STORMS THAT GET GOING OVER WESTERN PORTIONS OF THE STATE LATER TODAY WILL BE CABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND SOME TORNADOES. AS THE STORMS MOVE EASTWARD INTO CENTRAL PORTIONS...THE DISCRETE CELLS COULD LOSE SOME OF THE SURFACED BASED INSTABILITY AND FORM A QUASI-LINER CONVECTIVE LINE...POTENTIALLY LIMITING THE TORNADIC CHANCES LATER. THE STORMS WILL MOVE ACROSS THE STATE THROUGH THE EARLY OVERNIGHT HOURS BEFORE PASSING EAST OF THE MISSISSIPPI. FOR TUESDAY...WARM DEWPOINTS WILL BE IN PLACE...WITH DECENT INSTABILITY. HOWEVER...UPPER LEVEL SUPPORT LOOKS MINIMAL AT BEST. HOWEVER...SOME STORMS WILL BE POSSIBLE && .LONG TERM...WEDNESDAY THROUGH MONDAY NIGHT AN UPPER LEVEL TROF AND A SFC COLD FRONT WILL BE PUSHING THRU THE AREA IN THE WEDNESDAY TO THURSDAY TIME FRAME. LOOKS LIKE THERE COULD BE ANOTHER RISK FOR SEVERE WEATHER...MAINLY ON WEDNESDAY NIGHT ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE CWA. AS THE COLD FRONT PUSHES THRU...SFC HIGH PRESSURE WILL BUILD INTO THE AREA...AS A NWLY FLOW BECOMES ESTABLISHED ALOFT. BY THIS WEEKEND...ANOTHER COLD FRONT WILL BE AFFECTING THE AREA...BRINGING THUNDERSTORM CHANCES BACK INTO THE FORECAST FOR SUNDAY. 53 && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 64 81 68 85 / 90 30 40 30 CAMDEN AR 68 88 67 85 / 60 20 10 20 HARRISON AR 62 81 65 82 / 80 20 30 40 HOT SPRINGS AR 66 84 69 84 / 70 20 20 30 LITTLE ROCK AR 66 85 69 86 / 80 20 20 30 MONTICELLO AR 68 87 67 86 / 60 20 10 20 MOUNT IDA AR 65 82 67 83 / 70 20 20 30 MOUNTAIN HOME AR 63 82 65 85 / 90 20 40 40 NEWPORT AR 66 82 68 86 / 80 30 40 30 PINE BLUFF AR 67 86 67 85 / 60 20 20 20 RUSSELLVILLE AR 64 82 67 85 / 90 20 20 30 SEARCY AR 65 83 66 85 / 80 20 30 30 STUTTGART AR 67 84 66 86 / 70 20 30 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...224 / LONG TERM...53
Hazardous weather outlook, May 9, 5:00 AM CDT, 17 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON MAY 9 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE TODAY AS A STORM SYSTEM APPROACHES FROM THE WEST. STRONG AND SEVERE STORMS WILL BE POSSIBLE BY LATE THIS AFTERNOON AND INTO THE EVENING AS THE STRONG LOW PRESSURE SYSTEM INTERACTS WITH THE MOIST AND UNSTABLE AIRMASS OVER ARKANSAS. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS OVER MUCH OF WESTERN AND CENTRAL ARKANSAS...WITH A SLIGHT RISK ELSEWHERE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A NEW STORM SYSTEM WILL BRING THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS TO ARKANSAS WEDNESDAY NIGHT AND THURSDAY. RAIN CHANCES WILL BE ENHANCED BY AN ASSOCIATED COLD FRONT THAT WILL BE MOVING THROUGH THE STATE. SOME STRONG AND SEVERE STORMS ARE EXPECTED TO ACCOMPANY THE FRONT...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE WEATHER CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND MONDAY NIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK. 51/44
In the hours before
Special weather statement, May 9, 8:15 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 PM CDT MON MAY 9 2016
ARZ013>015-023-024-100145-
SEARCY AR-VAN BUREN AR-IZARD AR-STONE AR-CLEBURNE AR-
815 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAN BUREN...
SOUTHWESTERN IZARD...EAST CENTRAL SEARCY...NORTHWESTERN CLEBURNE AND
STONE COUNTIES UNTIL 845 PM CDT...
AT 814 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF THOLA
TO NEAR CLINTON...AND MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNTAIN VIEW... CLINTON... FAIRFIELD BAY...
SHIRLEY... BRANDENBERG... GORBY...
BLANCHARD SPRINGS CA...
LONE STAR... OLD LEXINGTON...
ELBA... HERPEL... THOLA...
GUION... ALLISON... ALCO...
PARMA... RUSHING... PRIM...
OXLEY... NEWNATA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
ARKANSAS.
LAT...LON 3614 9208 3584 9187 3559 9227 3552 9266
3592 9243 3598 9234 3597 9231 3600 9231
TIME...MOT...LOC 0114Z 228DEG 27KT 3583 9231 3562 9255
62Special weather statement, May 9, 8:31 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
831 PM CDT MON MAY 9 2016
ARZ037-040-041-100215-
SCOTT AR-MONTGOMERY AR-POLK AR-
831 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MONTGOMERY...SOUTH
CENTRAL SCOTT AND POLK COUNTIES UNTIL 915 PM CDT...
AT 830 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF VANDERVOORT...OR 24 MILES SOUTHWEST OF MENA...MOVING
NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MENA... WICKES... HATFIELD...
VANDERVOORT... HARTLEY... MCCAULEY...
SHADY... COSSATOT RIVER STATE...
MENA INTERMOUNTAIN A...
POLK COUNTY FAIRGROU...
OPAL... COVE...
ACORN... BIG FORK... NUNLEY...
HATTON... CHERRY HILL IN POLK ...
CAMP PIONEER...
BOGG SPRINGS... INK...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR WESTERN
ARKANSAS.
LAT...LON 3451 9446 3478 9397 3452 9378 3435 9422
3436 9425 3434 9426 3426 9446
TIME...MOT...LOC 0130Z 240DEG 49KT 3435 9455
56Special weather statement, May 9, 8:35 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 835 PM CDT MON MAY 9 2016 ARZ004-005-012>014-022-023-100215- SEARCY AR-VAN BUREN AR-NEWTON AR-MARION AR-BAXTER AR-POPE AR- STONE AR- 835 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN... SOUTHEASTERN MARION...SOUTHEASTERN NEWTON...SEARCY...NORTHEASTERN POPE...SOUTH CENTRAL BAXTER AND NORTHWESTERN STONE COUNTIES UNTIL 915 PM CDT... AT 834 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MOORE...OR 22 MILES SOUTHWEST OF MARSHALL...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARSHALL... EVENING STAR... SMYRNA... KAY... BOHANNON... BLANCHARD SPRINGS CA... ELBERTA... WATTS... WITTS SPRING... ADVANCE... MARSENA... MOORE... THOLA... IMO... LESLIE... BIG FLAT... BEN HUR... ZACH... ALCO... CANAAN... A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL ARKANSAS. LAT...LON 3594 9215 3560 9298 3576 9310 3619 9233 TIME...MOT...LOC 0134Z 240DEG 48KT 3573 9296 56
Local storm report, May 9, 9:01 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
901 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG SALEM 36.37N 91.82W
05/09/2016 FULTON AR TRAINED SPOTTER
TREES SNAPPED AND UPROOTED IN SALEM. LARGE TREES DOWN
WITH MULTIPLE POWER AND TELEPHONE LINES DOWN. SPOTTER
ESTIMATED WINDSPEED AT 75 MPH.
&&
CDALTONLocal storm report, May 9, 9:03 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
903 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG GRANNIS 34.24N 94.33W
05/09/2016 POLK AR EMERGENCY MNGR
SEVERAL TREES DOWN ALONG HIGHWAY 71.
0900 PM HAIL GRANNIS 34.24N 94.33W
05/09/2016 E1.00 INCH POLK AR LAW ENFORCEMENT
RELAYED BY POLK COUNTY EM.
&&
226Local storm report, May 9, 9:09 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
909 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND DMG SALEM 36.37N 91.82W
05/09/2016 FULTON AR EMERGENCY MNGR
PLANES SEVERELY DAMAGED ALONG WITH STRUCTURAL DAMAGE TO
SOME AIRPORT BUILDINGS.
&&
CDALTONThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Searcy, Van Buren | 24 min |
| May 9, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Searcy, Stone, Van Buren | 50 min |
| May 9, 7:27 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 48 min |
| May 9, 8:15 PM CDT | Special Weather Statement | LZK | Stone, Van Buren | 30 min |
| May 9, 8:31 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| May 9, 8:35 PM CDT | Special Weather Statement | LZK | Searcy | 40 min |
| May 9, 8:53 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 22 min |
| May 9, 9:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 50 min |
| May 9, 9:45 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp | 45 min |
| May 9, 9:50 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 40 min |
| May 9, 10:26 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 34 min |
| May 9, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 47 min |
| May 9, 10:38 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 13 min |
| May 9, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp, Stone | 49 min |
| May 9, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 16 min |
| May 9, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 54 min |
| May 9, 11:17 PM CDT | Special Weather Statement | LZK | Clark | 28 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 31 min |
| May 9, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 49 min |
| May 10, 12:00 AM CDT | Special Weather Statement | LZK | Cleveland, Dallas | 45 min |
| May 10, 12:12 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 48 min |
| May 10, 12:35 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Lonoke, Monroe, Prairie | 55 min |
| May 10, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Desha, Lincoln | 45 min |
| May 10, 12:47 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 43 min |
| May 10, 12:52 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 38 min |
| May 10, 1:05 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Monroe | 55 min |
| May 10, 1:29 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 46 min |
| May 10, 1:33 AM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 42 min |
| May 10, 2:46 AM CDT | Special Weather Statement | LZK | Arkansas | 44 min |
| May 10, 3:23 AM CDT | Special Weather Statement | LZK | Arkansas | 52 min |
| May 10, 11:11 AM CDT | River Flood Warning | LZK | White, Woodruff | 12 days |
| May 10, 11:12 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 37 days |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.